# SDR CHQA201000082

- Difficulty date: April 17, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N294SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145497
- Aircraft time: 20,968 hours, 19,829 cycles
- Engine: Allsn AE3007A
- Engine time: 21,315 hours, 19,666 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Lever
- Part number: 3631101005
- Part serial: 0559
- Condition: Faulty
- Location: Cockpit
- Part time: 20,963 hours, 19,841 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THE AIRCRAFT WOULD NOT ACCELERATE AND A RUMBLE COULD BE HEARD AND FELT.  THE CREW INSPECTED THE WINGS DURING FLIGHT AND FOUND THE FLAPS SLIGHTLY EXTENDED WITH A ZERO INDICATION IN THE COCKPIT.  THE FLAP HANDLE WAS CYCLED AND THE FLAPS FULLY RETRACTED AND THE NOISE STOPPED.  THE AIRCRAFT RETURNED TO IAH AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE FLAP HANDLE WITH NO FURTHER DEFECTS NOTED.
